Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
179 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes body aches,pain in jaw and extreme sleepiness after facial trauma?

About 2 & 1/2 weeks ago I was treated for a facial trauma I had sustained tripping on a brick and landing on a gas main. I was given antibiotic and pain reliever, and a follow up in three days. At the follow up visit, I had a fever, elevated blood pressure ( which I have never had; I m only 34) , and elevated heart rate. I was given an injection of antibiotics, as well as an additional antibiotic to start along with the original. I finished the course last week, swelling went down, and was only left with some slight bruising under the eye, bridge of nose, and upper lip. I felt almost back to normal. My question is: I now have SEVERE body aches, pain in my jaw and my eyes, and extreme sleepiness. I wake up with a headache every morning. Could this be a sign that the infection is still present, and possibly getting worse? I can barely stand to touch my arms or legs. Additionally, I am also on long term Prednisone treatment (well over a year now) and I also take Cellcept; both for Behcet s disease. These symptoms are nothing like I ve ever experienced with Behcet s, but I thought the immunosuppressants might be playing a role as well. Thank you in advance for any advice you can provide me with.
Mon, 30 Sep 2019
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
General Surgeon 's  Response
Hi,

Noted that your are taking long term course with steroid for Behcet's disease, suffered facial trauma and now have headache and other symptoms as you have mentioned.
Since you have facial trauma head injury that is brain and its covering injury has to be seen for by clinical evaluation, MRI of the head and other necessary investigations.
If there is any finding then you will need a guided management for the headache.
If infection is still present then you will need a proper antibiotic cover along with proper anti-inflammatory medication.
Other reasons also should be looked for, investigated and treated if found.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. T. Chandrakant, General Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello, I had a fainting episode, about 3 weeks ago, in which I lost consciousness and feel on my face. Surprisingly the facial trauma wasn t too...

Recent questions on  Prednisone

doctor1 MD

I m diagnosed with various allergies n for controlling my cough, I had to take prednisone which showed all the side effects in my body. Totally...

doctor1 MD

My grandaughter had a red rash on her neck abnd layers of skinyou sloughed off. A weekand later ittoday is back. What couldto it be?out the size of...

doctor1 MD

here s my story...I started to have something on my scalp back in aug and n I went to see my family doc and she shouldn t tell me anything. so my...

doctor1 MD

Took a dose of Fluticasone Propionate and soon developed a thickening under my chin. How can I make this go away? I ve seen people who have taken...

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know...

doctor1 MD

6 days ago my lips swelled up and my eyes swelled shut I had prednisone and it took 40mg to get it down. It came back in about 12 hours and took...

doctor1 MD

Took Prednisone & Azithromycin in early November for acute bronchitis . X-ray to r/o pneumonia vs bronchitis. NP couldn't hear breath sounds in...